Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 479626, 11 pages
http://dx.doi.org/10.1155/2011/479626
Research Article

An Efficient Algorithm for Transient Calculation of the Electric Networks Including Magnetizing Branches

School of Electrical Engineering, Beijing Jiaotong University, Beijing 100044, China

Received 30 July 2010; Revised 22 January 2011; Accepted 10 March 2011

Academic Editor: Yuri Vladimirovich Mikhlin

Copyright © 2011 Xiaoqing Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoqing Zhang, “An Efficient Algorithm for Transient Calculation of the Electric Networks Including Magnetizing Branches,” Mathematical Problems in Engineering, vol. 2011, Article ID 479626, 11 pages, 2011. https://doi.org/10.1155/2011/479626.